# SDR SCNA99141

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Inoperative
- Location: Aft Entry Sign
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, A FUNCTIONAL TEST OF THE EMERGENCY LIGHTS REVEALED THE AFT ENTRY DOOR CEILING EXIT SIGN LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKS GOOD REF MM 335071.
